# SDR SWAA063816

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 37,216 hours, 31,244 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 907822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD ENTRY DOOR LOWER HINGE BOX FITTING CRACKED.  REMOVED AND REPLACED HINGE BOX FITTING PER SRM.
